| Catalog Number |
02.07.2404L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/19/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 years from medacta primary surgery, the patient came in reporting pain due to a loose femur and the cause is unknown.The surgeon revised all components and added cones for more fixation.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 september 2023.Lot 2011916: (b)(4) items manufactured and released on 16-feb-2021.Expiration date: 2026-02-01.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.